Research
Publications

Publications at the Riemann Center

Degeneration of torsors over families of del Pezzo surfaces

authored by
Ulrich Derenthal, Norbert Hoffmann
Organisation(s)
Institute of Algebra, Number Theory and Discrete Mathematics
Riemann Center for Geometry and Physics
External Organisation(s)
Mary Immaculate College
Type
Article
Journal
Mathematische Nachrichten
Volume
293
Pages
2306-2334
No. of pages
29
ISSN
0025-584x
Publication date
12.2020
Publication status
Published
Peer reviewed
Yes
ASJC Scopus subject areas
Mathematics(all)
Electronic version(s)
https://arxiv.org/abs/1601.00685 (Access: Open)
https://doi.org/10.1002/mana.201900546 (Access: Closed)